Alert archive / Louisiana / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Jul 18, 2014, 9:03 AM CDT for 6 parishes in Louisiana. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2014, 9:03 AM CDT (14:03 UTC)
- Expired
- Jul 18, 2014, 1:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 106 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:05 AM CDT | FLASH FLOOD | Lafayette, LA | STREET FLOODING ON AMBASSADOR CAFFERY AND DULLES |
| Jul 18, 9:17 AM CDT | FLASH FLOOD | Lafayette, LA | FLOODING REPORTED IN THE 500 BLOCK OF CHEMIN AGREABLE AND ON LANDRY RD FROM LE VIOLON TO FIELDSPAN |
| Jul 18, 9:52 AM CDT | FLASH FLOOD | Carencro, LA | WATER IS COVERING THE ROADWAYS AROUND FRANCOIS DRIVE AND BREAUX ROAD |
| Jul 18, 10:24 AM CDT | FLASH FLOOD | New Iberia, LA | US90 NEAR LA88 HAS WATER OVER THE ROADS |
| Jul 18, 10:26 AM CDT | FLASH FLOOD | New Iberia, LA | LEWIS STREET AND DALE STREET ARE CLOSED DUE TO FLOODING |
| Jul 18, 10:33 AM CDT | FLASH FLOOD | Erath, LA | REPORT FROM FACEBOOK OF STREET FLOODING IN ERATH ON HWY 14 |
| Jul 18, 10:54 AM CDT | FLASH FLOOD | Cecilia, LA | DOTD HAS BARRICADED GRANDPOINT HWY IN CECILIA FROM GRAND ANSE HWY TO FOUR CORNERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2083 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
157
WGUS54 KLCH 181403
FFWLCH
LAC001-045-055-097-099-113-181800-
/O.NEW.KLCH.FF.W.0017.140718T1403Z-140718T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
903 AM CDT FRI JUL 18 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF ARNAUDVILLE...
NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...NEW IBERIA...AVERY ISLAND...
LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...SCOTT...LAFAYETTE...CARENCRO...
WESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...ST. MARTINVILLE...CATAHOULA...BREAUX
BRIDGE...
SOUTHEASTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...RAYNE...CROWLEY...CHURCH POINT...
VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...FRESHWATER CITY...PECAN ISLAND...
KAPLAN...INTRACOASTAL CITY...GUEYDAN...FORKED ISLAND...ABBEVILLE...
* UNTIL 100 PM CDT
* AT 901 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. 3 TO 4
INCHES OF RAINFALL HAS FALLEN OVER THE LAST 4 HOURS. ADDITIONAL
RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AS THUNDERSTORMS FORM AND
MOVE OVER THE SAME LOCATIONS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
PELBA...ESTHER...COTEAU...ATCHAFALAYA NATIONAL WILDLIFE REFUGE...
ACADIANA REGIONAL AIRPORT...YOUNGSVILLE...MEAUX...MAURICE...
JEFFERSON ISLAND...HENRY...HENDERSON...ERATH...DELCAMBRE...
CECILIA...CADE...BUTTE LA ROSE AND BROUSSARD
LAT...LON 2957 9258 2987 9258 2988 9262 3002 9261
3044 9217 3045 9164 3033 9162 2981 9194
2982 9197 2979 9198 2972 9213 2970 9209
2967 9212 2963 9211 2963 9205 2957 9208
2957 9216 2953 9227
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:01 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 18, 7:01 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT FRI JUL 18 2014
.DISCUSSION...
18/12Z TAF ISSUANCE.
&&
.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ACRS THE AREA THIS MORNING
WILL SLOWLY MOVE EAST TODAY. CHANCES WILL BE HIGHEST THIS
MORNING...GRADUALLY DIMINISHING FM NW TO SE THIS AFTN AS A SFC FRONT
AND UPPER TROF PROGRESS EAST ACRS THE AREA. CARRIED PREVAILING
SHRA AT ALL SITES THROUGH EARLY AFTN...WITH TEMPO GROUPS EARLY
THIS MORNING FOR GUSTY WINDS...THUNDER...HEAVY RAINFALL AND
VISBY/CIGS LOWERING TO IFR DURING PERIODS OF STRONGER STORMS.
OUTSIDE OF THE HEAVIER PRECIP...CIGS SHOULD BE VFR WITH VISBYS
HOVERING AROUND THE MVFR/VFR THRESHOLD. KEPT PROB30 GROUPS FOR
LATE THIS AFTN AND EVENING...WITH VC THEREAFTER AS ISOLTD TO SCT
SHOWERS ARE EXPECTED TO LINGER OVERNIGHT. SLY WINDS WILL BECOME
SWLY AS THE SFC FRONT MOVES INTO THE AREA. WINDS WILL BECOME VRBL
LATE THIS AFTN AND EVENING WITH THE BOUNDARY STALLING AS IT
APPROACHES THE I-10 CORRIDOR. 24
&&
.PREV DISCUSSION... /ISSUED 335 AM CDT FRI JUL 18 2014/
..HEAVY RAIN THREAT ESPECIALLY THIS MORNING...
DISCUSSION...
AN UPPER LEVEL DISTURBANCE IS MOVING EAST OUT OF THE SOUTHERN
PLAINS. INCREASING SOUTHERLY WINDS AHEAD OF THIS SYSTEM IS
BRINGING IN COPIOUS AMOUNTS OF GULF MOISTURE. THE PRECIPITABLE
WATER VALUE ON THE 18/00Z UPPER AIR SOUNDING FROM KLCH WAS AT 2.25
INCHES OR ABOUT 125 PERCENT OF NORMAL...WITH MEAN RH OVER 80 PERCENT. SINCE
THEN...LATEST GPS-MET DATA...SHOWS PRECIPITABLE WATERS VALUES
ACROSS THE FORECAST AREA BETWEEN 2.4 AND 2.5 INCHES...WHICH IS NOW
TWICE THE STANDARD DEVIATION...DEFINITELY NEEDED FOR A HEAVY
RAINFALL EVENT. LIFT PROVIDED BY THE UPPER LEVEL DISTURBANCE AND
DIFLUENT FLOW ALOFT...IS TAPPING INTO THE MOISTURE...PROVIDING
NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE STORMS ARE
PRODUCING RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR...AND SO
FAR AS OF 3:30 AM...THE KLCH ASOS HAS RECORDED 2.65 INCHES OF
RAINFALL SINCE MIDNIGHT...WITH AROUND 2.25 INCHES IN THE LAST 1 1/2
HOURS.
UPPER LEVEL DISTURBANCE WILL CONTINUE TO GRADUALLY MOVE EAST
ACROSS THE FORECAST AREA TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL BE THE RESULT...WITH THE BEST COVERAGE AND HEAVIEST RAINFALL
DURING THE MORNING HOURS...WHERE LIFT AND UPPER LEVEL DIVERGENCE
WILL BE AT ITS GREATEST. AGAIN...PROGS KEEP PWAT VALUES OVER 2.25
INCHES WITH MEAN RH OVER 80 PERCENT DURING THE DAY.
THEREFORE...HEAVY RAINFALL WILL BE LIKELY WITH ADDITIONAL RAINFALL
TOTALS AREA WIDE BETWEEN 1 1/2 AND 3 INCHES...WITH LOCALIZED
HIGHER AMOUNTS. INHERITED A FLASH FLOOD WATCH...AND WILL KEEP THAT
GOING THROUGH THE AFTERNOON. THE HEAVY RAINFALL MAY ALSO DRAG DOWN
SOME OF THE STRONGER WINDS IN THE MID LEVELS...SO SOME ISOLATED
WET MICRO BURSTS...WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. ONE
STORM EARLIER PRODUCED A WIND GUST AT THE AWOS AT CAMERON TO 49 MPH.
THE DISTURBANCE WILL MOVE OFF TO THE EAST ON SATURDAY...ALTHOUGH
TROF FROM THIS SYSTEM WILL LINGER OVER THE FORECAST AREA...SO A
DECENT CHANCE OF RAIN WILL CONTINUE...AS GOOD MOISTURE COMBINED
WITH DAYTIME HEATING...SHOULD BE ENOUGH THE GET CONVECTION GOING.
UPPER LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL TRY TO BUILD TO THE
EAST EARLIER NEXT WEEK. HOWEVER...LOOKS LIKE THERE WILL BE ENOUGH
OF A WEAKNESS ALOFT...ALONG WITH GOOD MOISTURE...TO KEEP A DAILY
CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS IN THE FORECAST.
RUA
MARINE...
LOW LEVEL JET ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING
OUT OF THE SOUTHERN PLAINS...IS HELPING TO PRODUCE MODERATE
SOUTHERLY WINDS OVER THE COASTAL WATERS. THE RESULT WILL BE
EXERCISE CAUTION HEADLINED IN THE MARINE ZONES FOR THE MORNING
HOURS. GRADIENT WILL RELAX SOME BY AFTERNOON WITH WINDS DECREASING
A LITTLE. THE DISTURBANCE WILL ALSO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS
WILL PRODUCE WIND GUSTS OVER 34 KNOTS...ESPECIALLY DURING THE
MORNING HOURS WHEN LOW LEVEL JET WILL BE AT ITS STRONGEST.
THE DISTURBANCE WILL MOVE OFF TO THE EAST BY SUNDAY...DECREASING
RAIN CHANCES TO THE TYPICAL ISOLATED TO SCATTERED CATEGORY. LIGHT
TO MODERATE SOUTHERLY WINDS WILL BE FOUND...AS WEAK HIGH PRESSURE
OVER THE NORTHEAST GULF WILL RIDGE WEST INTO THE COASTAL WATERS.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 83 74 88 74 / 90 50 50 20
KBPT 84 75 88 76 / 90 50 50 30
KAEX 82 72 88 73 / 90 50 50 20
KLFT 84 75 87 76 / 90 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ACADIA-ALLEN-
AVOYELLES-BEAUREGARD-CALCASIEU-EAST CAMERON-EVANGELINE-
IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-
ST. LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON-WEST
CAMERON.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR HARDIN-JEFFERSON-
NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
SOUTHERN NEWTON-TYLER.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CDT TODAY FOR COASTAL
WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&
PUBLIC/MARINE...07
AVIATION...24Hazardous weather outlook, Jul 18, 4:56 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 456 AM CDT FRI JUL 18 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 191130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 456 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT GULF MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. DUE TO THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE...HEAVY RAINFALL WILL BE POSSIBLE. RAINFALL RATES WITH THE STORMS WILL RANGE BETWEEN 1 AND 2 INCHES...WITH AREAL RAINFALL AMOUNTS AVERAGING BETWEEN 2 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS. WHERE THE LOCALLY HIGHER AMOUNTS OCCUR...FLOODING OF STREETS AND LOW LYING POOR DRAINAGE AREAS WILL BE POSSIBLE. ALSO...BRIEF WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DECENT MOISTURE ALONG WITH THE UPPER LEVEL DISTURBANCE WILL LINGER ON SATURDAY WITH ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. SOME ISOLATED HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. A DAILY CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR RAINFALL AMOUNTS AND POSSIBLE REPORTS OF FLOODING. GMZ430-432-435-450-452-455-470-472-475-191130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 456 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS WILL PRODUCE WIND GUSTS OVER 30 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING...AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED. A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR THE STORMS...ALONG WITH OCCASIONAL CLOUD TO WATER LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Local storm report, Jul 18, 8:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
835 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM MARINE TSTM WIND 20 S JOHNSONS BAYOU 29.48N 93.63W
07/18/2014 M47 MPH GMZ450 LA AWOS
REPORT FROM AWOS KVBS LOCATED IN SABINE BLOCK 13.
&&
MOGGEDLocal storm report, Jul 18, 8:39 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
839 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM MARINE TSTM WIND 10 WSW FRESHWATER CITY 29.49N 92.46W
07/18/2014 M58 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN VERMILION BLOCK 24.
&&
MOGGEDLocal storm report, Jul 18, 8:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
842 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM MARINE TSTM WIND 3 SW CAMERON 29.77N 93.34W
07/18/2014 M44 MPH CAMERON LA C-MAN STATION
&&
MOGGEDLocal storm report, Jul 18, 8:44 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
844 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
07/18/2014 JEFFERSON TX BROADCAST MEDIA
ROADS CLOSED BETWEEN 9TH AND TWIN CITY AND 365 AND JIMMY
JOHNSON BLVD.
&&
RDEALLocal storm report, Jul 18, 8:46 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
846 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLASH FLOOD BEAUMONT 30.09N 94.14W
07/18/2014 JEFFERSON TX DEPT OF HIGHWAYS
FROM TWITTER BMT POLICE ARE REPORTED ALL SERVICE ROADS
ALONG EASTEX FRWY HAVE STANDING WATER ALONG WITH
UNDERPASSES ALONG MLK
&&
RDEALLocal storm report, Jul 18, 8:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM MARINE TSTM WIND 61 S RUTHERFORD BEACH 28.91N 93.30W
07/18/2014 M40 MPH GMZ472 XX AWOS
REPORT FROM AWOS IN WEST CAMERON BLOCK 368.
0655 AM MARINE TSTM WIND 61 S RUTHERFORD BEACH 28.91N 93.30W
07/18/2014 M41 MPH GMZ472 XX AWOS
REPORT FROM AWOS KCRH IN WEST CAMERON BLOCK 368.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:46 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 24 hr |
| Jul 17, 10:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Jul 18, 12:20 AM CDT | Special Weather Statement | LCH | Calcasieu | 40 min |
| Jul 18, 12:22 AM CDT | Special Marine Warning | LCH | 23 min | |
| Jul 18, 2:11 AM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| Jul 18, 2:29 AM CDT | Special Marine Warning | LCH | 61 min | |
| Jul 18, 2:46 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron | 119 min |
| Jul 18, 3:08 AM CDT | Special Weather Statement | LCH | Cameron | 52 min |
| Jul 18, 3:21 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 3 hr |
| Jul 18, 3:35 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 40 min |
| Jul 18, 4:06 AM CDT | Special Weather Statement | LCH | Acadia | 39 min |
| Jul 18, 4:28 AM CDT | Special Weather Statement | LCH | Vermilion | 47 min |
| Jul 18, 4:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Jul 18, 4:58 AM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Jul 18, 5:55 AM CDT | Areal Flood Advisory | LCH | Acadia, Cameron, Lafayette, Vermilion | 2 hr |
| Jul 18, 6:26 AM CDT | Special Weather Statement | LCH | Saint Landry | 34 min |
| Jul 18, 6:41 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu | 3 hr |
| Jul 18, 7:53 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 112 min |
| Jul 18, 8:20 AM CDT | Special Weather Statement | LCH | Calcasieu, Cameron, Jefferson Davis | 85 min |
| Jul 18, 8:26 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 7 days |
| Jul 18, 8:38 AM CDT | Small Craft Advisory | LCH | 3 hr | |
| Jul 18, 9:44 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron | 4 hr |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 7 days |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 63 hr |
| Jul 18, 10:16 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 4 hr |
| Jul 18, 10:49 AM CDT | Special Marine Warning | LCH | 116 min | |
| Jul 18, 12:14 PM CDT | Special Weather Statement | LCH | Vermilion | 61 min |
| Jul 18, 12:30 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 12:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jul 18, 1:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 58 min |
| Jul 18, 1:05 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 4 hr |
| Jul 18, 1:29 PM CDT | Special Marine Warning | LCH | 91 min | |
| Jul 18, 2:15 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 3:37 PM CDT | Special Marine Warning | LCH | 113 min |
Nearby
Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.